# SDR ABXA040168

- Difficulty date: April 27, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 58,210 hours, 62,453 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 591218849
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ANGLES INSIDE WRAP PANEL FORWARD OF RAM AIR SCOOP WERE CRACKED. REPLACED ANGLES IAW DC-9 SRM 51-30-2 AND 51-30-5.  P/N: 5912188-49 AND -50.
